# SDR SWAA2024022139888

- Difficulty date: January 10, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 333AT GAP COVER LEFT HORIZONTAL STAB BLADE SEAL CRACKED.<[01] REMOVED AND REPLACED DAMAGED SEAL IAW B737-800 SRM51-40-02 PT.#186A3005-1; PO#1079353.1;[02] REMOVED AND REPLACED DAMAGED SEAL IAW B737-800 SRM51-40-02 PT.#186A3005-1; PO#1079353.1;[03] REMOVED AND REPLACED DAMAGED SEAL IAW B737-800 SRM51-40-02 PT.#186A3005-1; PO#1079353.1;[04] REMOVED AND REPLACED DAMAGED SEAL IAW B737-800 SRM51-40-02 PT.#186A3005-1; PO#1079353.1
